# SDR DHL200070909C

- Difficulty date: July 6, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 L/E SLAT O/B GUIDE SEAL AREA, WING SKIN IS CRACKED.  CLEANED AREA FOR NDT INSP PER NDT M/M 51-00-00.  COMFIRMED 2 CRACKS PER NDT M/M 51-00-00.  REMOVED GUIDE SEAL FOR ACCESS PER SRM 51-30-2.  REMOVED ANTI ICE DUCT FOR ACCESS PER SRM 51-30-2.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED DOUBLER PER SRM 51-10-1.  INSTALLED DOUBLER PER SRM 57-30-4.  REINSTALLED GUIDE SEAL AND ANTI ICE DUCT PER SRM 51-31-20 AND M/M 30-11-81.
